View Full Version : Avodart Question?

10-24-2009, 02:12 AM
so i went to go see Dr. Hassan and he prescribed me Avodart for 6 months. He told me he expects good things. My question is..if i shave my head.will the avodart kick in..blending with the hair on my side nicely eventually?

Dr. Glenn Charles
10-25-2009, 06:29 PM
I do not think that shaving you hair will necessarily help or hurt your situation.
I agree with Dr. Hasson's choice to try the Avodart which will give you a good chance of slowing down the hair loss process. Certainly if you are experiencing any side effects contact your doctor right away.

10-29-2009, 07:00 AM
Shaving down will bare no effect on the DUT and the way you respond. If you are shaving down during this time maybe take a pic in a controlled environment before doing so so that in 6 months time you can grow it out to similar length to see the benefits via clear comparison.

All the best